JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 7, Issue 1, Article 21
A Note On the Accuracy of Ramanujan's Approximative Formula for the Perimeter of an Ellipse

    Authors: Mark B. Villarino,  
    Keywords: Ramanujan's approximative formula, Best constants, Elliptic functions and integrals.  
    Date Received: 27/06/05  
    Date Accepted: 19/11/05  
    Subject Codes:

26D15, 33E05, 41A44.

    Editors: Sever S. Dragomir,  

We present a detailed error analysis, with best possible constants, of Ramanujan's most accurate approximation to the perimeter of an ellipse.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login